About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 241942, 4 pages
http://dx.doi.org/10.1155/2014/241942
Research Article

Fixed Point Theorems on Nonlinear Binary Operator Equations with Applications

Department of Mathematics, Shangqiu Normal College, Shangqiu 476000, China

Received 18 April 2014; Revised 11 June 2014; Accepted 11 June 2014; Published 19 June 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Baomin Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence and uniqueness for solution of systems of some binary nonlinear operator equations are discussed by using cone and partial order theory and monotone iteration theory. Furthermore, error estimates for iterative sequences and some corresponding results are obtained. Finally, the applications of our results are given.